MAUDE Adverse Event Report: CAREFUSION GRAVITY SETS; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION GRAVITY SETS; SET,ADMINISTRATION,INTRAVASCULAR
Model Number C42007E
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
The customer reported that the surgery department is having issues with the tubing separating, falling on the floor and leaking after being connected to a patient.There was no patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: removed incorrect lot number.The customer's report that the tubing separated was confirmed.Visual inspection showed a separation at the engagement between the set's first male exit luer end and female luer lock.After manually reconnecting the separated components, functional testing and pressure testing resulted in no further separations.The root cause of the customer's report could not identified.
 
Event or Problem Description

Brand Name
GRAVITY SETS
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7967824
Report Number9616066-2018-01950
Device Sequence Number1394764
Product Code FPA
UDI-Device Identifier10885403235689
UDI-Public10885403235689
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC42007E
Device Catalogue NumberC42007E
Device Lot Number17103145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date10/24/2018
01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1